MAUDE Adverse Event Report: COVIDIEN LIGASURE IMPACT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN LIGASURE IMPACT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number LF4418
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that approximately 5 minutes into the above knee amputation procedure, the device¿s pull handle became stuck and would not open.The knife blade was not extended nor protruded.Another device was then used successfully with the same generator to complete the operation.It was noted that the issue happened outside the patient.No cleaning of the device was done as it happened 5 minutes into the procedure.There was no patient injury.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
LIGASURE IMPACT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN
6044 longbow court
boulder CO 80301 3299
Manufacturer (Section G)
COVIDIEN
6044 longbow court
boulder CO 80301 3299
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25296244
Report Number1717344-2026-00722
Device Sequence Number9307198
Product Code GEI
UDI-Device Identifier10884521612525
UDI-Public(01)10884521612525(17)310309(10)60690249X(20)02
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K162047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLF4418
Device Catalogue NumberLF4418
Device Lot Number60690249X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/27/2026
Date Device Manufactured03/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown